# SDR 95FDEA00443

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Part number: ANB7216504
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, BOTH RT MAIN IND REMAINED RED, CYCLED GEAR AND GOT BOTH LT AND RT INDICATIONS RED.  ALL GREEN IN DOWN POS, RECYCLED GEAR AND GOT SAME INDICATIONS, AFTER 3 MINUTES LT GEAR RETURNED TO NORMAL.  THIS SEQUENCE OCCURED TWICE, CONTINUED FLT TO NRT.  RT GEAR IND RED AND IND PINS ON TOP OF WINGS WERE NORMAL NO VIBRATION FLT OR YAW.  FOUND DAMAGE ON L/B EDGE FWD AND AFT OF FAIRNIG OF THE RT MLG RAMP DOOR ASSY, AT GATE.  INSP RIGGING CONDITION AND PERFORMED RIGGING OF ROD LINKAGE, WITH DOOR INPUT FOLLOW-UP FOR DOOR CONTROL RT AND RIGGING DOOR LATCH RT.  LANDING GEAR HAD EXTEND AND RETRACT CHECK ON LIFTING CONDITION PER MM 32-00-00, FOUND GOOD.  COMPLIED RII.
